# SDR DXTA2025040402946

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500275
- Aircraft time: 8,460 hours, 6,517 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN ENTRY DOOR, EXTERIOR HANDLE DOES NOT STOW WHEN DOOR IS CLOSED WHEN USING THE INTERIOR LOCK/LATCH HANDLE. PHOTO ATTACHED CORRECTIVE ACTION: INSPECTED DOOR AND VERFIED CREW WRITE UP, AND FOUND THE OUTER DOOR HANDLE STIFF TO LOCK AND UNLOCK. REMOVED DOOR STEP ASSY. TO FURTHER INSPECT THE DOOR LINKAGES FOUND THE OUTER DOOR HANDLE MAIN THROUGH ROD ASSY. TO BE OVERTIGHTED PER AMM AND THIS WAS CAUSING THE FRICTION AND ALSO NOT ALLOWING THE OUTER DOOR HANDLE TO STOW PROPERLY. RETORQUED OUTER DOOR HANDLE MAIN THROUGH ROD ASSY. NUT AS REQUIRED AND SAFTIED ALL CHECKS GOOD THE CABIN DOOR OPENS AND CLOSES SMOOTHLY ALSO CW OPS CHECK OF OUTER CABIN DOOR HANDLE WHICH NOW STOWS WHEN USING THE INTERIOR DOOR HANDLE TO CLOSE MAIN CABIN DOOR ALL CHECKS GOOD IAW EMB 505 AMM 52-10-00 TORQUE WRENCH USED: TL-106338
